# SDR 2008UALA00562

- Difficulty date: January 30, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 32,932 hours, 9,419 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEVERAL LOWER EMERGENCY EXIT IDENTIFIER LENSES ARE CRACKED OR EXCESSIVELY DIRTY.
